Alert archive / Illinois / Tornado Warnings in 2025

Tornado Warning 20, NWS Lincoln, IL

March 19, 2025McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this tornado warning at Mar 19, 2025, 3:56 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 49 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2025, 3:56 PM CDT (20:56 UTC)
Expired
Mar 19, 2025, 4:45 PM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 76 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 4:00 PM CDTTSTM WND GST 70Goodfield, ILEstimated wind gust along with dime size hail.
Mar 19, 4:00 PM CDTTSTM WND GST 70Goodfield, ILEstimated wind gust along with dime size hail.
Mar 19, 4:00 PM CDTHAIL 0.75Goodfield, ILDime size hail.
Mar 19, 4:00 PM CDTHAIL 0.75Goodfield, ILDime size hail.
Mar 19, 4:00 PM CDTTORNADO3 W Carlock, IL
Mar 19, 4:00 PM CDTTORNADO3 W Carlock, IL
Mar 19, 4:10 PM CDTTSTM WND DMG2 N Hudson, ILSemi-truck overturned by high winds at mile marker 7 on I-39 in median. Driver transported to hospital.
Mar 19, 4:10 PM CDTTSTM WND DMG2 N Hudson, ILSemi-truck overturned by high winds at mile marker 7 on I-39 in median. Driver transported to hospital.
Mar 19, 4:10 PM CDTTORNADO3 Sw Kappa, ILTornado west of Comlara Park.
Mar 19, 4:10 PM CDTTORNADO3 Sw Kappa, ILTornado west of Comlara Park.
Mar 19, 4:15 PM CDTTORNADOKappa, IL
Mar 19, 4:15 PM CDTTORNADOKappa, IL
Mar 19, 4:30 PM CDTTSTM WND DMGChenoa, ILPower outages from strong winds and small hail.
Mar 19, 4:30 PM CDTTSTM WND DMGChenoa, ILPower outages from strong winds and small hail.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 12:16 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

393 
WFUS53 KILX 192056
TORILX
ILC113-179-203-192145-
/O.NEW.KILX.TO.W.0020.250319T2056Z-250319T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
356 PM CDT Wed Mar 19 2025

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Eastern Woodford County in central Illinois...
  East central Tazewell County in central Illinois...
  Northwestern McLean County in central Illinois...

* Until 445 PM CDT.

* At 355 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Congerville, or 8 miles south of Eureka, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Congerville and Carlock around 400 PM CDT.
  El Paso around 410 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Gridley.

This includes the following highways...
 Interstate 39 between mile markers 5 and 28.
 Interstate 55 between mile markers 182 and 186.
 Interstate 74 between mile markers 109 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4092 8893 4075 8893 4075 8858 4074 8858
      4052 8921 4063 8936 4093 8905
TIME...MOT...LOC 2055Z 229DEG 38KT 4059 8923 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Auten
3 follow-up statements
362 
WWUS53 KILX 192103
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
403 PM CDT Wed Mar 19 2025

ILC179-192113-
/O.CAN.KILX.TO.W.0020.000000T0000Z-250319T2145Z/
Tazewell-
403 PM CDT Wed Mar 19 2025

...THE TORNADO WARNING FOR EAST CENTRAL TAZEWELL COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for central
Illinois.

&&

LAT...LON 4092 8893 4075 8893 4075 8858 4074 8858
      4054 8917 4061 8925 4065 8932 4093 8905
TIME...MOT...LOC 2103Z 232DEG 36KT 4062 8914 

$$

ILC113-203-192145-
/O.CON.KILX.TO.W.0020.000000T0000Z-250319T2145Z/
Woodford-McLean-
403 PM CDT Wed Mar 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EASTERN
WOODFORD AND NORTHWESTERN MCLEAN COUNTIES...

At 403 PM CDT, a confirmed tornado was located over Carlock, or 9
miles southeast of Eureka, moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  El Paso around 415 PM CDT.
  Gridley around 420 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Panola, Kappa, and Weston.

This includes the following highways...
 Interstate 39 between mile markers 5 and 28.
 Interstate 55 between mile markers 182 and 186.
 Interstate 74 between mile markers 113 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4092 8893 4075 8893 4075 8858 4074 8858
      4054 8917 4061 8925 4065 8932 4093 8905
TIME...MOT...LOC 2103Z 232DEG 36KT 4062 8914 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Auten
245 
WWUS53 KILX 192127
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
427 PM CDT Wed Mar 19 2025

ILC113-203-192145-
/O.CON.KILX.TO.W.0020.000000T0000Z-250319T2145Z/
Woodford-McLean-
427 PM CDT Wed Mar 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN WOODFORD AND NORTH CENTRAL MCLEAN COUNTIES...

At 427 PM CDT, a confirmed tornado was located over Gridley, or 14
miles southwest of Pontiac, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Woodford and north central McLean Counties, including
the following locations... Panola and Weston.

This includes the following highways...
 Interstate 39 between mile markers 16 and 28.
 Interstate 55 between mile markers 182 and 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4092 8893 4075 8893 4075 8858 4074 8858
      4067 8879 4072 8900 4083 8915 4093 8905
TIME...MOT...LOC 2127Z 229DEG 38KT 4079 8889 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Auten
853 
WWUS53 KILX 192136
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
436 PM CDT Wed Mar 19 2025

ILC113-203-192145-
/O.EXP.KILX.TO.W.0020.000000T0000Z-250319T2145Z/
Woodford-McLean-
436 PM CDT Wed Mar 19 2025

...THE TORNADO WARNING FOR NORTHEASTERN WOODFORD AND NORTH CENTRAL
MCLEAN COUNTIES WILL EXPIRE AT 445 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for central
Illinois.

&&

LAT...LON 4092 8893 4075 8893 4075 8858 4074 8858
      4067 8879 4072 8900 4083 8915 4093 8905
TIME...MOT...LOC 2135Z 229DEG 38KT 4083 8884 

$$

Auten

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 19, 3:22 PM CDT, 34 minutes earlier. Its key messages:

  • Severe weather threat will move from west to east across the forecast area through 7 pm. Tornadoes, damaging winds and hail are all a concern.
  • On the back side of the storm system, a switch from rain to snow will occur, starting as early as 10-11 pm around Galesburg, with all precipitation moving out before sunrise. Accumulations of 1 to 2 inches are possible north of a Macomb to Bloomington line.
  • While the strong wind gusts will taper off for a time this evening, another period of wind gusts 40+ mph are expected after midnight.
Area forecast discussion, Mar 19, 3:22 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
322 PM CDT Wed Mar 19 2025

.KEY MESSAGES...

- Severe weather threat will move from west to east across the
  forecast area through 7 pm. Tornadoes, damaging winds and hail
  are all a concern.

- On the back side of the storm system, a switch from rain to snow
  will occur, starting as early as 10-11 pm around Galesburg, with
  all precipitation moving out before sunrise. Accumulations of 1
  to 2 inches are possible north of a Macomb to Bloomington line.

- While the strong wind gusts will taper off for a time this
  evening, another period of wind gusts 40+ mph are expected after
  midnight.

&&

.SHORT TERM...  (Tonight)
Issued at 322 PM CDT Wed Mar 19 2025

Severe weather threat:
Line of strong to severe thunderstorms has formed across the
Illinois River valley this afternoon, in an area of 500-1000 J/kg
SBCAPE. Low level lapse rates in this area are fairly steep,
generally near 9C/km, and some timely sunshine following the
morning dust canopy (now seen on dust channel satellite imagery
about to exit east central and southeast Illinois). Surface
analysis shows the dry line has reached Quincy, and HRRR guidance
brings it to near Champaign before sunset. Storms will continue to
move eastward ahead of this dry line, and should be along the
Indiana border toward 6-7 pm. Tornado watch runs until 9, but will
be trimmed from west to east as the threat ends.

Wind concerns:
No changes are being made to the wind headlines at this time, with
areas south of I-70 dropping off at 7 pm. There will be a period
of less intense winds this evening behind the storms, before the
deep upper trough behind the departing low arrives. Wind gusts
come back up to around 40 mph from west to east after midnight.

Overnight snow threat:
As the aforementioned upper trough moves in, another round of
precipitation arrives. High-res models have been in good agreement
that a switch to snow arrives by late evening around Galesburg,
with the changeover reaching Bloomington toward 2-3 am. A narrow
band of heavier snow is of concern, with HRRR focusing it from
about Macomb-La Salle, but getting a handle on the exact placement
is still a challenge at this point. Did some coordination with
neighboring offices on the need for a Winter Weather Advisory as
some indications of 2-3 inch amounts aren't out of the question,
but will hold off for now and watch it closely over the next
several hours.

Geelhart

.LONG TERM... (Thursday through Next Wednesday)
Issued at 322 PM CDT Wed Mar 19 2025

Next trough is scheduled to arrive Friday night. While this
doesn't have as much moisture available, a subsequent trough later
in the weekend still looks to have widespread rain with it on
Sunday. Can't rule out a bit of snow as it ends late Sunday night,
but no impacts are expected.

Temperatures will be much cooler through the period, with mainly
40s and 50s for highs.

Geelhart

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1225 PM CDT Wed Mar 19 2025

Through 00Z:
Main concern will be with convection that is currently expanding
over west central Illinois. Threat will be shifting east with time
ahead of a sharp surface boundary. Will include a 3-hour window at
all sites with PROB30 groups for potential IFR visibilities with
the heavier storms. South winds will gust 30-40 knots even outside
the storms, but may be as high as 50+ knots within the storms.

After 00Z:
Focus in this period shifts toward rapidly lowering ceilings mid
to late evening, as winds shift northwest behind the boundary. All
sites expected to be between 1000-1500 feet by late evening, with
HREF guidance suggesting highest probabilities of IFR ceilings at
KPIA/KBMI. An area of rain and snow showers will sweep east
between 06-12Z and bring some reduced visibilities at these two
sites as well. Rapid clearing should take place 12-15Z from west
to east.

Geelhart

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 AM CDT Thursday for ILZ027>031-036>038-
040>057-061.

Red Flag Warning until 7 PM CDT this evening for ILZ036-040>044-
047>054-061-066-071.

Wind Advisory until 7 PM CDT this evening for ILZ062-063-066>068-
071>073.

&&
Hazardous weather outlook, Mar 19, 3:36 PM CDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
336 PM CDT Wed Mar 19 2025

ILZ040-047-049-050-202045-
Schuyler-Cass-Scott-Morgan-
336 PM CDT Wed Mar 19 2025

This Hazardous Weather Outlook is for west central Illinois.

.DAY ONE...Tonight.

Strong south to southwest winds will occur this evening, shifting to
northwest tonight. Wind gusts to 50 mph are expected. A Wind
Advisory in effect until 7 PM. Dry conditions for many areas will
also promote a risk of rapid fire growth potential, and a Red Flag
warning is in effect until 7 pm this evening.

Light snow accumulations are possible late night, mainly north of
I-72. Up to an inch of snow is possible on elevated surfaces.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong south to southwest wind gusts to 40 mph are possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ027>031-036>038-041>046-048-051>057-061-202045-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Sangamon-Christian-
Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
336 PM CDT Wed Mar 19 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...Tonight.

Scattered severe thunderstorms will occur into early evening.
Damaging wind gusts, large hail, and a few tornadoes are possible.

Strong south to southwest winds will occur this evening, shifting to
northwest tonight. Wind gusts to 50 mph are expected. A Wind
Advisory in effect until 7 PM. Dry conditions for many some will
also promote a risk of rapid fire growth potential until rain or snow
occurs, and a Red Flag warning is in effect until 7 pm this evening
for areas south of I-74 and I-57 westward.

Snow accumulations are possible late night, mainly north of I-72. 1
to 3 inches of snow are possible north of Peoria, while areas to the
south could see up to an inch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong south to southwest wind gusts to 40 mph are possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed until 7 pm.

Expected storm motion is toward the northeast around 50 mph.

ILZ062-063-066>068-071>073-202045-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
336 PM CDT Wed Mar 19 2025

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...Tonight.

Scattered severe thunderstorms will occur into early evening.
Damaging wind gusts, large hail, and a few tornadoes are possible.

Strong south to southwest winds will occur into this evening,
shifting to northwest tonight. Wind gusts to 50 mph are expected. A
Wind Advisory in effect until 7 PM. Dry conditions for many some
will also promote a risk of rapid fire growth potential until rain or
snow occurs, and a Red Flag warning is in effect until 7 pm this
evening for areas south of I-74 and I-57 westward.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong south to southwest wind gusts to 40 mph are possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed until 7 pm.

Expected storm motion is toward the northeast around 50 mph.

25

In the hours before

Local storm report, Mar 19, 2:59 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
259 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     Non-Tstm Wnd Gst Capital Airport         39.85N 89.68W
03/19/2025  M56 MPH          Sangamon           IL   ASOS

            ASOS station KSPI Spfld Capital AP.

&&
Local storm report, Mar 19, 3:00 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
300 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     Tornado          3E Banner               40.57N 89.64W
03/19/2025                   Tazewell           IL   Trained Spotter

            Corrects previous tornado report from Pekin.
            Storm spotter looking WSW from Pekin at a
            tornado.

&&

07
Local storm report, Mar 19, 3:17 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
317 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Non-Tstm Wnd Gst 3 NNW Arrowsmith        40.49N 88.65W
03/19/2025  M49 MPH          McLean             IL   Mesonet

            Mesonet station DVI11080 Colfax.

0219 PM     Non-Tstm Wnd Gst 1 WSW Decatur Airport   39.83N 88.87W
03/19/2025  M47 MPH          Macon              IL   ASOS

            ASOS station KDEC Decatur Arpt.

0224 PM     Non-Tstm Wnd Gst Central Illinois Airpor 40.48N 88.91W
03/19/2025  M46 MPH          McLean             IL   AWOS

            AWOS station KBMI Bloomington Arpt.

&&
Local storm report, Mar 19, 3:41 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
341 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     Rain             1 SE West Peoria        40.69N 89.62W
03/19/2025  M1.15 Inch       Peoria             IL   Mesonet

            Mesonet station AW321 PEORIA.

&&
Local storm report, Mar 19, 3:49 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
349 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     Tornado          2 SW Mackinaw           40.52N 89.38W
03/19/2025                   Tazewell           IL   Trained Spotter

            Trained spotter seeing a tornado approaching
            Mackinaw.

&&

07
Local storm report, Mar 19, 3:52 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
352 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     Non-Tstm Wnd Gst 3 WNW Towanda           40.58N 88.95W
03/18/2025  M54 MPH          McLean             IL   Mesonet

            Mesonet station FW2710 Towanda.

0428 PM     Non-Tstm Wnd Gst Capital Airport         39.85N 89.68W
03/18/2025  M51 MPH          Sangamon           IL   ASOS

            ASOS station KSPI Spfld Capital AP.

0511 PM     Non-Tstm Wnd Gst Coles County Airport    39.47N 88.27W
03/18/2025  M49 MPH          Coles              IL   ASOS

            ASOS station KMTO Coles Co. Mem AP.

0335 PM     Non-Tstm Wnd Gst Logan County Airport    40.16N 89.33W
03/19/2025  M49 MPH          Logan              IL   AWOS

            AWOS station KAAA Logan County Arpt.

0315 PM     Non-Tstm Wnd Gst Flora Municipal Airport 38.67N 88.45W
03/19/2025  M46 MPH          Clay               IL   AWOS

            AWOS station KFOA Flora Arpt.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:17 PM CDTRed Flag WarningILXCass, Christian, Clay, DeWitt, Effingham, Fulton and 11 more22 hr
Mar 19, 2:01 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler29 min
Mar 19, 2:15 PM CDTSevere Thunderstorm WarningILXFulton30 min
Mar 19, 2:23 PM CDTTornado WarningILXFulton37 min
Mar 19, 2:46 PM CDTTornado WarningILXFulton, Peoria, Tazewell, Woodford29 min
Mar 19, 2:53 PM CDTSevere Thunderstorm WarningILXMason, Menard37 min
Mar 19, 3:08 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard37 min
Mar 19, 3:16 PM CDTTornado WarningILXTazewell, Woodford29 min
Mar 19, 3:19 PM CDTSevere Thunderstorm Warning Considerable damage threatILXLogan, McLean, Mason, Tazewell41 min
Mar 19, 3:28 PM CDTTornado WarningILXMcLean, Tazewell32 min
Mar 19, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, Mason, Menard, Sangamon35 min
Mar 19, 3:58 PM CDTSevere Thunderstorm WarningILXMcLean47 min
Mar 19, 4:04 PM CDTSevere Thunderstorm Warning Considerable damage threatILXColes, Cumberland, Effingham, Moultrie, Shelby41 min
Mar 19, 4:13 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, Macon, Sangamon47 min
Mar 19, 4:23 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, Coles, Douglas, Edgar, Moultrie52 min
Mar 19, 4:35 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Jasper, Richland40 min
Mar 19, 4:37 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Clay, Crawford, Cumberland, Jasper53 min
Mar 19, 4:48 PM CDTTornado WarningILXColes, Douglas, Edgar31 min
Mar 19, 5:00 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt30 min
Mar 19, 5:01 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Crawford, Jasper, Lawrence, Richland44 min
Mar 19, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatILXEdgar, Vermilion66 min
Mar 19, 5:18 PM CDTSevere Thunderstorm WarningILXMcLean27 min
Mar 19, 5:43 PM CDTSevere Thunderstorm WarningILXChristian, Shelby36 min
Mar 19, 5:50 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more55 min

Nearby

Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.